Open Access
Translator Disclaimer
October, 2017 Analytic continuation of multiple Hurwitz zeta functions
Jay MEHTA, G. K. VISWANADHAM
J. Math. Soc. Japan 69(4): 1431-1442 (October, 2017). DOI: 10.2969/jmsj/06941431

Abstract

We obtain the analytic continuation of multiple Hurwitz zeta functions by using a simple and elementary translation formula. We also locate the polar hyperplanes for these functions and express the residues, along these hyperplanes, as coefficients of certain infinite matrices.

Citation

Download Citation

Jay MEHTA. G. K. VISWANADHAM. "Analytic continuation of multiple Hurwitz zeta functions." J. Math. Soc. Japan 69 (4) 1431 - 1442, October, 2017. https://doi.org/10.2969/jmsj/06941431

Information

Published: October, 2017
First available in Project Euclid: 25 October 2017

zbMATH: 06821646
MathSciNet: MR3715810
Digital Object Identifier: 10.2969/jmsj/06941431

Subjects:
Primary: 11M32 , 11M35

Keywords: analytic continuation , multiple Hurwitz zeta functions

Rights: Copyright © 2017 Mathematical Society of Japan

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.69 • No. 4 • October, 2017
Back to Top